# SDR CALA2017092303311

- Difficulty date: September 23, 2017
- Submitted: September 24, 2017
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 79,335 hours, 25,505 cycles
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Condition: Missing
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L MISSING D RING AT SLIDE PACK. REPLACED LANYARD.
